# SDR AALA202410102870

- Difficulty date: August 26, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 36,833 hours, 15,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN FORWARD MAIN CABIN AREA ON RIGHT SEAT TRACK AT FR 20 AND -Y1292. REPLACED SEAT TRACK PER SRM 51-72-15-11.
